# SDR SWAA2018040420983

- Difficulty date: April 3, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 47,979 hours, 28,002 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 256A22841
- Condition: Faulty
- Location: Lt Wing Slat
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONFIGURING FOR LANDING, NR 5 LEADING EDGE SLAT REMAINED IN TRANSIT.  DIVERTED  R & R NR 5 SLAT INBOARD PROXIMITY SENSOR IAW AMM.
